ITP OpenIR

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms 期刊论文
EUROPEAN PHYSICAL JOURNAL D, 2010, 卷号: 57, 期号: 3, 页码: 395-401
Authors:  Wang, Ren-Jie;  Huang, Yong-Chang;  Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China
Adobe PDF(569Kb)  |  Favorite  |  View/Download:169/18  |  Submit date:2012/08/02
Kadomtsev-petviashvili Equation  Schrodinger-equation  Soliton-solutions  System  Quantization  Patterns  
Broer-Kaup systems from Darboux transformation related symmetry constraints of Kadomtsev-Petviashvili equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1998, 卷号: 29, 期号: 1, 页码: 145-148
Authors:  Lou, SY;  Hu, XB;  Lou, SY , Ningbo Univ, Normal Coll, Inst Modern Phys, Ningbo 315211, Peoples R China.
Adobe PDF(224Kb)  |  Favorite  |  View/Download:209/36  |  Submit date:2012/08/29
Kp Equation  Integrability  Hierarchy  
New symmetry constraints of the modified Kadomtsev-Petviashvili equation 期刊论文
CHINESE PHYSICS LETTERS, 1997, 卷号: 14, 期号: 1, 页码: 1-4
Authors:  Lou, SY;  Chen, LL;  Wu, QX;  Lou, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(181Kb)  |  Favorite  |  View/Download:158/16  |  Submit date:2012/08/29
Systems  Integrability  
Conformal invariance and integrable models 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 卷号: 30, 期号: 13, 页码: 4803-4813
Authors:  Lou, SY
Adobe PDF(127Kb)  |  Favorite  |  View/Download:151/23  |  Submit date:2012/08/29
Kadomtsev-petviashvili Equation  Korteweg-devries Equation  Painleve Property  Nonlocal Symmetries  Gordon Equation  Kdv Equation  Reductions  Transform  Systems  
Abundant symmetry structures of the breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1996, 卷号: 26, 期号: 1, 页码: 51-56
Authors:  Lou, SY;  Ruan, HY;  Lou, SY , FUDAN UNIV,DEPT PHYS,SHANGHAI 200433,PEOPLES R CHINA.
Adobe PDF(368Kb)  |  Favorite  |  View/Download:124/10  |  Submit date:2012/08/29
Kadomtsev-petviashvili Equation  Bi-hamiltonian Structures  Evolution-equations  Recursion Operators  Kdv Equation  Field-theory  Hierarchy  Algebras  Multidimensions  
(2+1)-DIMENSIONAL MODELS WITH VIRASORO-TYPE SYMMETRY ALGEBRA 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1995, 卷号: 28, 期号: 6, 页码: L191-L196
Authors:  LOU, SY;  YU, J;  LIN, J;  LOU, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(260Kb)  |  Favorite  |  View/Download:147/12  |  Submit date:2012/08/29
Kadomtsev-petviashvili Equation  Lie Symmetries  
NEW CONSTRAINT ON THE KP EQUATION AND A COUPLED BURGERS SYSTEM 期刊论文
PHYSICS LETTERS A, 1995, 卷号: 198, 期号: 3, 页码: 178-182
Authors:  LIU, QP;  LIU, QP , UNIV MINES CHINA,BEIJING GRAD SCH,DEPT MATH,BEIJING 100083,PEOPLES R CHINA.
Adobe PDF(201Kb)  |  Favorite  |  View/Download:141/16  |  Submit date:2012/08/29
Periodic Fixed-points  Korteweg-devries Equation  Backlund-transformations  Symmetry Constraints  Kadomtsev-petviashvili  Integrable Systems  Akns Hierarchy  Toda Lattice  Reductions  
FORMAL SERIES SYMMETRY APPROACH FOR A GENERALIZED TYPE OF HIGH-DIMENSIONAL MODELS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1995, 卷号: 24, 期号: 2, 页码: 171-176
Authors:  QIAN, XM;  LOU, SY;  QIAN, XM , SHAOXING NORMAL COLL,DEPT PHYS,SHAOXING 312000,PEOPLES R CHINA.
Adobe PDF(253Kb)  |  Favorite  |  View/Download:137/8  |  Submit date:2012/08/28
Kadomtsev-petviashvili Equation  Nonlinear Evolution-equations  Recursion Operator  Hierarchy  
SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 1995, 卷号: 18, 期号: 10, 页码: 789-802
Authors:  LOU, SY;  LOU, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(634Kb)  |  Favorite  |  View/Download:157/42  |  Submit date:2012/08/28
Nonclassical Symmetry Reductions  Kadomtsev-petviashvili Equation  Boussinesq Equation  Painleve Property  Water-waves  Kp Equation  Example  
(3+1)-DIMENSIONAL MODELS WITH AN INFINITELY DIMENSIONAL VIRASORO TYPE SYMMETRY ALGEBRA 期刊论文
PHYSICS LETTERS A, 1995, 卷号: 201, 期号: 1, 页码: 47-52
Authors:  LOU, SY;  LIN, J;  YU, J;  LOU, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(378Kb)  |  Favorite  |  View/Download:163/17  |  Submit date:2012/08/29
Kadomtsev-petviashvili Equation